Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and depression, Been taking it for 10 months Just Stared?
Dec 2, 2010

Hello i'm a 30yrs old male diagnose with HIV on 2/14/10 and stared treatment on 4/20/10 with Atripla, and for the last 12 weeks i'm very depressed, I Sleep all day long, I have no energy at all, my Dr started me on Celexa 8 weeks ago and refer me to adult psychiatry and i have been seen by them for 6 weeks and psychiatrist, thinks is my HIV meds(Atripla)making me depressed, and my Dr wants me to change my HIV meds, Any suggestions? My CD4 count is normal range per my DR, and my Viral Load is undetectable. Please help me with advice i'm going crazy, and tired of missing work and not taking care of my self as i used to. Also lately I stared drinking Alcohol twice or 3 times a week. Thanks.

Response from Dr. Henry

I would consider switching the efavirenz in Atripla to either a boosted protease inhibitor (such as darunavir or atazanavir) or to raltegravir while continuing Truvada. Choice depends on resistance /treatment history and other individual factors. KH



Previous
Regarding night sweats
Next
Managing folliculitis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement